# SDR P5CA9801236

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT BS 2100 STR 3L.  REMOVED CORROSION AND BLENDED AREA AND REPROTECTED PER SRM 51-10-01, 53-10-01 AND 51-10-02.
